| Model Number |
L1818-04P01C-1 |
| Medical Device Problem Code |
Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but photos were available for evaluation.Visual inspection noted that the product shown in the picture was not a medtronic product.The handle was blue and the gauze did not have the rfid tag.It was reported that the device had incorrect/wrong items in package.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.A review of the device history records found potentially contributing factors from the manufacturing process.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, prior to use, the device had incorrect/wrong items in package.Photos were attached showing a different color of radio frequency tag.There was no patient involvement.